# SDR V0XD20171213001

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 11,973 hours, 10,122 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 1-3 HOUSING BRACKET CRACKED. CORRECTIVE ACTION: REPIARED LH SLAT TRACK 1-3 HOUSING BRACKET IAW BOMBARDIER REO 670-57-42-577 RED -- DATED 2016-12-02.
